MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452800
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an endovascular embolization, a 4.5mmd 28mml vascular reconstruction device (enc452800, 9493885) was impeded at the proximal end of an unspecified microcatheter (mc) and could not advance any more.The doctor only retracted the stent alone and switched to a new one to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 25-jun-2025 indicated that the event did not result in any undue procedural delay that could be considered clinically significant.The device did not appear to be damaged at any time.Continuous flush was maintained.Nothing was noted to be obstructing the microcatheter.Based on the product analysis of the device received, the stent is found broken.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) the purpose of this mdr submission is to report the findings of the device investigation.The stent is found broken; the findings meet us fda regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device was returned to j&j medtech for further evaluation.A non-sterile eu ent4.5mmd 28mml wno dstl tp was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was detached from the delivery unit.No damages were noted on the returned components.Microscopic inspection was performed on the stent component, and one (1) strut was broken.Although the broken strut, the stent was noted to be fully expanded, and both ends can be noted as completely flared.No damages were noted on the delivery wire.The issue reported regarding the stent becoming impeded in the proximal end of the microcatheter could not be evaluated due to the detached condition of the stent.In order to perform a functional test, the stent must be attached to the delivery wire and inside the introducer.However, based on the broken condition of the stent, the customer complaint is confirmed, as the damaged condition of the stent suggests that the device was subjected to certain manipulation that could resulted in the stent breakage.It is also suggested that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.There is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9493885.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22776495
Report Number3008114965-2025-00868
Device Sequence Number15824512
Product Code NJE
UDI-Device Identifier10886704071785
UDI-Public(01)10886704071785(17)261228(10)9493885
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC452800
Device Lot Number9493885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown